# SDR R61A2021122001022

- Difficulty date: December 3, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N125HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000202
- Aircraft time: 35,400 hours, 27,088 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Cable
- Condition: Abnormal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LANDING GEAR EXTENSION MAIN CLOSED LOOP AND RETURN CLOSED LOOP CABLE TENSIONS OUT OF ADJUSTMENT. ADJUSTED THE CABLE TENSION ON THE EMERGENCY LANDING GEAR EXTENSION MAIN CLOSED LOOP AND RETURN CLOSED LOOP AND CABLE TENSION IS IN LIMITS(MAIN:172LB,RETURN:104LB) IN REF TO AMM:32-34-09(ASSET #TC2-61040,DUE:1-27-22 HG3-2601,DUE:1-14-22 PERFORMED OPS CHECKS OF EMERGENCY EXTENSION SYSTEM DUE TO REF AMM:32-34-09
